# SDR AALA202410214426

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 22,017 hours, 9,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16C EMERGENCY EXIT LIGHT FIXTURE DAMAGED. REPLACED SEAT 16C EMERGENCYEXIT LIGHT ASSEMBLY. OPERTIONAL CHECK NORMAL. PER AMM 33-51-11.
